On a New Semilocal Convergence Analysis for the Jarratt Method

dc.contributor.authorArgyros I.K.
dc.contributor.authorKhattri S.K.
dc.contributor.authorGeorge S.
dc.date.accessioned2020-03-31T14:22:06Z
dc.date.available2020-03-31T14:22:06Z
dc.date.issued2018
dc.description.abstractWe develop a new semilocal convergence analysis for the Jarratt method. Through our new idea of recurrent functions, we develop new sufficient convergence conditions and tighter error bounds. Numerical examples are also provided in this study. Copyright © 2018 International Publications. All rights reserved.en_US
dc.identifier.citationPanamerican Mathematical Journal, 2018, Vol.28, 2, pp.72-90en_US
dc.identifier.urihttps://idr.nitk.ac.in/handle/123456789/13875
dc.titleOn a New Semilocal Convergence Analysis for the Jarratt Methoden_US
dc.typeEditorialen_US

Files